# SDR SWAA991647

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116004522
- Condition: Broken
- Location: Bs 975
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EEPLS HAS BROKEN WIRE AT BATTERY PACK, BS 975.  REMOVED AND REPLACED WIRING SECTION PER MM.
